# SDR IXXA9698

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Bs 1529
- Part time: 65,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUOTINC C-CHECK INSPECTION, AN EXTERNAL FUSELAGE SKIN CRACK WAS IDENTIFIED AT FUSELAGE STATION 1529, LONGERON 17 RIGHT.  REPAIR WAS ACCOMPLISHED BY REMOVAL OF THE CRACK, CUT OUT, FABRICATION AND INSTALLATION OF A FILLER AND EXTERNAL DOUBLER IAW THE DOUGLAS STRUCTUAL REPAIR MANUAL 53-2-1.  (M)
